# SDR 2023FA0000511

- Difficulty date: September 6, 2023
- Submitted: September 6, 2023
- Operation: General aviation
- Aircraft: SIAEC
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 23,001 hours, 3,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: F5311358120000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAWAIIAN AIRLINES N361HA CURRENTLY IN SIAEC FOR MAINTENANCE. ROUTINE INSPECTION FOR TASKCARD 330-531172-02-1 FOUND CORROSION ON WEB AT FORWARD OF DOOR 1R, BETWEEN Y-1959 TO Y-2462, FR 13A-14. WEB WAS REPLACED AS PER SRM.
